Doctor insights on:
If I Am On A 3 Month Birth Control And Experience Spotting Each Month Still Is That Normal
Spotting on the pill: Spotting on the pill can be caused by many things. The most common reason is missing pills or not taking them at the same time every day. Sometimes the dose on the pill needs to be changed. ...Read more
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
I just started to take birth control for the first time this month and I am on week three of my active pills and have been spotting for 5 days now is that normal?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
I've been taking seasonal birth control pill and i've been spotting for close to three weeks and it's my first month on it, is this normal?
On birth control for 4 months, noticed bleeding 4 days ago after sex. Still spotting. Is this normal?
Unsure: That can happen occasionally and not mean that there is anything wrong. But if it continues you should be seen by your doctor. ...Read more
Been on birth control pills for about 7 months, and three weeks ago I missed two days. After that I've been taking them every day but still spotting?
Yes: It can be normal. Make sure you are up to date with your check ups and let your doctor know it is going in so they can be sure there is no other cause. They can also give you some medications to decrease the spotting or stop it. ...Read more
Three day period, now spotting. normally 5-7 days. No birth-control, unprotected sex. Is this normal?
Only been on birth control for 2 weeks. Now I'm spotting a little I still have a week and a half before my period? Is this normal?
I missed 2 of my birth control pills & i started spotting. I start taking my pills again like normal and i'm still spotting for a week. Normal?
I take my 21 day birth control consecutive for 3 months, for a year now. I still get spotting around my natural time, how can I stop this immediately?
Spotting: Expected to a degree. When you stop your BCP you go back to your hormone levels fluctuating as they should. That stimulates your uterus and you will spot. Ultimately you should get back to your normal cycle. This should happen over the next six months. Now if bleeding is excessive or fever you should be checked. Give the provider who prescribed the BCP if you have further concerns. ...Read more
I've been on birth control for 9 months & out of those 9 months I've been on my period or spotting non stop for 5 months July- Dec is that normal ?
1st month on the birth control pill. Was 12 hours late taking a pill. Now have very light brownish spotting. Normal? What causes this?
Continue: You should continue taking it regularly. If you started taking this medication recently then your body needs time to adjust to it, spotting can be a side effect when you first start taking this kind of medication. Try your hardest to take the pill around the same time every day. Your body is simply adjusting to the new hormones that are being introduced. ...Read more
Been on birth control for 1yr.had normal periods while on this. The past two months ive been only spotting. I havent had intercourse. Is this normal?
Probably: Not uncommon for women on BCPs to have scant or even no periods.Give it some time. ...Read more
Is very light spotting normal in the middle of a pill pack of birth control? I am on my 7th month of the pill now and take it religiously.
Not abnormal: It is not uncommon to have some spotting after being on birth control for a while. Sometimes your uterine lining receives too much progesterone and becomes thin and fragile and do an adjustment on your pill type can be helpful if this is persistent and bothering you. Otherwise no worries. Give it time. Make sure you get regular Gyn exams though. ...Read more
Period should've ended Aug 12 (on time)—still intermittent brown spotting a week later. Off birth control 4 months. Best course of action?
Old blood/do nothing: This is old blood coming out of the vagina in drips and drabs and will eventually stop. Since you were on oral contraceptives you were used to the induced hormonal withdrawal bleeding that was a "period" which was short. An ovulatory menstrual cycle lasts 3 to 6 days normally because the endometrium is much thicker then the thin one of the pill. If this pattern continues x 3 months see a GYN MD. ...Read more
I was on birth control for three months about 9 months ago. Since then, my period has become more like spotting then an actual flow. Why is this?
Is it normal to have spotting if a new birth control brand is used? I have been on ortho lo for over 4 years and about 3 months ago, i began trinessa with no problems until the 3rd pack and I have recently started spotting in the middle if the month. The
Yes: Spotting or irregular bleeding is common in the first 3 months of any new pill, even if you are switching. Missed pills also cause bleeding, so be sure you're not missing, but spotting/ bleeding can happen with perfect use. Keep taking them, and its likely to go away. ...Read moreSee 1 more doctor answer
Been spotting for 3 weeks after taking amethyst for 5 months (generic lybrel- birth control pills). Is this normal & why's it occurring after months?
"Spotty record": It is not uncommon for oral contraceptives to produce inter-menstrual spotting(aka "breakthrough bleeding"). However, generic pills seem to have a worse "track record for spotting" than the name brand. Although generics aer bio-equivalent to many name brands and prevent pregnancy, their composition varies and therefore the "spottiy record" of performance. ...Read more
- Talk to a doctor live online for free
- Spotting after missing 3 seasonale birth control pills is this normal
- I am terrified that my spotting is more serious than just missing 3 birth control pills
- I nissed a few birth control pills now im spotting is that normal
- Ask a doctor a question free online
- Is cramping and spotting for three weeks normal after missing 3 seasonale birth control pills?
- Am i spotting because i missed three birth control pills or is it cervical cancer?
- I missed 3 birth control pills and started spotting and having frequent urination
- Do i still need to take birth control if i am breastfeeding?
- I am on birth control and my period is early